Alert archive / New Jersey / Small Craft Advisories in 2019

Small Craft Advisory 41, NWS Philadelphia/Mount Holly

April 4, 2019

NWS Philadelphia/Mount Holly issued this small craft advisory at Apr 4, 2019, 3:58 PM EDT. It took effect at Apr 5, 2019, 6:00 AM EDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Apr 4, 2019, 3:58 PM EDT (19:58 UTC)
In effect from
Apr 5, 2019, 6:00 AM EDT
Expired
Apr 5, 2019, 10:00 PM EDT
In force
16 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

850 
WHUS71 KPHI 041958
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
358 PM EDT Thu Apr 4 2019

ANZ450>455-051000-
/O.NEW.KPHI.SC.Y.0041.190405T1000Z-190405T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
358 PM EDT Thu Apr 4 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM EDT FRIDAY...

The National Weather Service in Mount Holly has issued a Small 
Craft Advisory, which is in effect from 6:00 AM until 6:00 PM 
Friday.

* WINDS AND SEAS...East winds 15 to 20 knots with gusts up to 25 
  knots on Friday. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots 
are expected to produce wave conditions that are hazardous to 
small craft. Inexperienced mariners, especially those operating a 
small vessel, should avoid navigating in these conditions.

&&

$$

ANZ430-431-051000-
/O.NEW.KPHI.SC.Y.0041.190405T1000Z-190405T2200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
358 PM EDT Thu Apr 4 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM EDT FRIDAY...

The National Weather Service in Mount Holly has issued a Small 
Craft Advisory, which is in effect from 6:00 AM until 6:00 PM 
Friday.

* WINDS AND SEAS...East winds 10 to 20 knots with gusts up to 25
  knots on Friday. Seas 2 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots 
are expected to produce wave conditions that are hazardous to 
small craft. Inexperienced mariners, especially those operating a 
small vessel, should avoid navigating in these conditions.

&&

$$

Iovino
4 follow-up statements
738 
WHUS71 KPHI 050756
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
356 AM EDT Fri Apr 5 2019


ANZ450>455-052100-
/O.CON.KPHI.SC.Y.0041.190405T1000Z-190405T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
356 AM EDT Fri Apr 5 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS AND SEAS...East winds 15 to 20 kt with gusts up to 25 
  kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce wave conditions that are hazardous to
small craft. Inexperienced mariners, especially those operating a
small vessel, should avoid navigating in these conditions.

&&

$$

ANZ430-431-052100-
/O.CON.KPHI.SC.Y.0041.190405T1000Z-190405T2200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
356 AM EDT Fri Apr 5 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS AND SEAS...East winds 15 to 20 kt with gusts up to 25 
  kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce wave conditions that are hazardous to
small craft. Inexperienced mariners, especially those operating a
small vessel, should avoid navigating in these conditions.

&&

$$
082 
WHUS71 KPHI 051934
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
334 PM EDT Fri Apr 5 2019

ANZ452>455-060200-
/O.EXT.KPHI.SC.Y.0041.000000T0000Z-190406T0200Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
334 PM EDT Fri Apr 5 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS 
EVENING...

* WINDS AND SEAS...East winds 10 to 20 knots with gusts up to 25 
  knots this evening. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots 
are expected to produce wave conditions that are hazardous to 
small craft. Inexperienced mariners, especially those operating a 
small vessel, should avoid navigating in these conditions.

&&

$$

ANZ450-451-052200-
/O.CON.KPHI.SC.Y.0041.000000T0000Z-190405T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
334 PM EDT Fri Apr 5 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS 
EVENING...

* WINDS AND SEAS...East winds 10 to 20 knots with gusts up to 25 
  knots into early evening. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots 
are expected to produce wave conditions that are hazardous to 
small craft. Inexperienced mariners, especially those operating a 
small vessel, should avoid navigating in these conditions.

&&

$$

ANZ430-431-052200-
/O.CON.KPHI.SC.Y.0041.000000T0000Z-190405T2200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
334 PM EDT Fri Apr 5 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS 
EVENING...

* WINDS AND SEAS...East winds 10 to 20 knots with gusts up to 25 
  knots into early evening. Seas 2 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots 
are expected to produce wave conditions that are hazardous to 
small craft. Inexperienced mariners, especially those operating a 
small vessel, should avoid navigating in these conditions.

&&

$$

Iovino
067 
WHUS71 KPHI 052159
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
559 PM EDT Fri Apr 5 2019


ANZ450-451-052300-
/O.EXP.KPHI.SC.Y.0041.000000T0000Z-190405T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
559 PM EDT Fri Apr 5 2019

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM EDT THIS EVENING...

Seas have dropped below five feet, therefore the Small Craft
Advisory will be allowed to expire.

$$

ANZ430-431-052300-
/O.EXP.KPHI.SC.Y.0041.000000T0000Z-190405T2200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
559 PM EDT Fri Apr 5 2019

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM EDT THIS EVENING...

Seas have dropped below five feet, therefore the Small Craft
Advisory will be allowed to expire.

$$

ANZ452>455-060200-
/O.CON.KPHI.SC.Y.0041.000000T0000Z-190406T0200Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
559 PM EDT Fri Apr 5 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS AND SEAS...Southeast winds 10 to 15 kt with gusts up to 
  20 kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce wave conditions that are hazardous to
small craft. Inexperienced mariners, especially those operating a
small vessel, should avoid navigating in these conditions.

&&

$$
498 
WHUS71 KPHI 060153
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
953 PM EDT Fri Apr 5 2019

ANZ452>455-060300-
/O.EXP.KPHI.SC.Y.0041.000000T0000Z-190406T0200Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
953 PM EDT Fri Apr 5 2019

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EDT THIS EVENING...

Winds remain below advisory levels, and seas remain just below 5
feet. Conditions are expected to remain below advisory levels
through the remainder of the night.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Apr 4, 9:35 AM EDT, 6 hours 23 minutes earlier.

Area forecast discussion, Apr 4, 9:35 AM EDT, 6 hours 23 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
935 AM EDT Thu Apr 4 2019

.SYNOPSIS...
High pressure will progress through the Northeast today and
tonight. A weak system will move through the eastern U.S. Friday
and Friday night, followed by another surface high building
into the area for the weekend. A stronger storm system will
likely affect the region early next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
High pressure will drift from the Great Lakes into the
northeastern states. Overall, conditions will remain dry across
the forecast area although skies will become cloudier through
the day.

Southwest to west winds will generally be around 10 mph through
the day gusts around 20 mph this afternoon. With a southwest to
west wind blowing across the region we should remain warm with
highs reaching into the upper 50s to lower 60s. Cooler temps can
be expected across the southern Poconos, higher elevations of
northwest New Jersey and along the immediate coast where highs
will range from the upper 40s to mid 50s.

The high to our north moves off to the east tonight as a
shortwave trough starts to approach the region from the west.

For the most part, tonight will remain dry across the region.
Skies will continue to become overcast in advance of the
approaching wave. With such dry low levels, it may take a bit
for the column to moisten up enough for rain to start falling so
don't anticipate that much, if any, precip will fall until
after midnight and even then it looks like it will largely hold
off until we get closer to daybreak. Western portions of the
forecast area may see a few light showers by early morning with
coverage expanding eastward. Should precipitation make it into
the higher elevations, we could see some wintry mix develop.
While confidence is lower due to the timing of the onset of
precipitation, the model soundings do show that some light
freezing rain and/or snow are possible as we head into Friday
morning.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
Main challenge for this period is the precipitation expected
Friday and Friday night, including potential for a wintry mix in
the Poconos and far northwest New Jersey during the day.

Models have trended somewhat weaker with the perturbation
moving from the Ohio Valley/Midwest to the East Coast Thursday
night through Friday night, and are also beginning to converge.
For example, the CMC has trended slower and a little wetter
during the past 24 hours of simulations, whereas the ECMWF has
trended a little bit drier (as has the NAM). The GFS has a
rather disorganized, nebulous look to the perturbation and the
attendant synoptic/subsynoptic features as the system progresses
through the region Friday (not totally dissimilar to the CMC
yesterday), but appears to be on the weakest fringe of the
guidance now. It continues to maintain the quickest onset of
precipitation, but it has slowed during the past four cycles.

Unfortunately, rather substantial systematic biases remain
regarding the low-level thermodynamic environment, with the
GFS/ECMWF on the warm side and the NAM on the cold side. The
overall trend is colder, which is not surprising given the
east/northeast near- surface flow expected in advance of the
perturbation. No reason to doubt this trend, and have lowered
temperatures even more for Friday as a result. This, of course,
has implications on precipitation type and longevity of wintry
precipitation in the far northern CWA. The NAM/NAM Nest BUFKIT
soundings continue to suggest a prolonged period of mostly
freezing rain in the higher elevations of the Poconos and far
northwest New Jersey. This is certainly plausible, as NAM-based
guidance tends to do relatively well in these regimes.
Nevertheless, I suspect that any impacts would be minimal given
unfavorable timing (mostly a daytime event) and uncertainty
regarding precipitation onset. Should the NAM-based guidance be
believed, precipitation may not even begin until mid-morning to
early afternoon. Should this be the case, what little diurnal
warming may occur may be sufficient to mitigate impacts of
surface freezing of precipitation.

The consensus of precipitation onset is late tonight, however,
so I think a period of freezing rain in the highest elevations
of the Poconos and northwest New Jersey is probable. Think the
greatest threat of this is in the morning, where the overlap
between highest PoPs and lowest temperatures is strongest.
However, should the NAM- based guidance be more accurate, there
may be some lingering freezing rain into the afternoon in these
areas.

Meanwhile, light to moderate rain is expected for the rest of
the area Friday and Friday night, with models generally
suggesting QPF from a quarter to a half inch (locally higher)
across the area. Given the cooling effects of
clouds/precipitation and ageostrophic acceleration of low-level
flow owing to orographic effects, expect a chilly day across the
area, likely below 40 in the Poconos and below 50 north of
I-76.

Warm advection in advance of the perturbation will continue
overnight, with all rain expected everywhere by event's end.
Temperatures should be rather steady Friday night and may even
warm gradually.

The area should mostly dry out on Saturday as high pressure
builds into the Northeast in the wake of the system. However,
models are beginning to show weak surface low development off
the central/southern Mid-Atlantic coast Friday night and
Saturday, with little movement during this period. Any
perturbations in the upstream flow may interact with lift
generated by the surface low to keep some light rain/showers
going into Saturday morning, especially in the southern portions
of the CWA. Have increased PoPs Saturday to mentionable in much
of the area, particularly southeast of a Dover to Asbury Park
line.

With midlevel ridging moving in this weekend and less
precipitation around, Saturday should be much warmer. Used a
consensus statistical blend, resulting in highs in the 50s and
60s across the area. However, given the proximity of the weak
low off the coast, confidence is only average at this point. The
region should be dry by Saturday night with a surface ridge
moving through. Expect lows to be slightly above seasonal
averages.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
The medium-range period continues to feature large model
discrepancies and run-to-run variability. The main concern is
the effects of a wet system moving through the area early next
week.

A trough will be in the central U.S. on Sunday morning, though
its exact nature is unclear, as the GFS looks quite amplified
owing to phasing of northern- and southern-stream perturbations.
As a result, the GFS zips the phased system through the
Northeast on Monday, with showers (possible storms) mostly done
by late Monday night. However, it also maintains a strong
northern-stream system through the duration of its track across
the U.S., so QPF of 1+ inch(es) is fairly widespread in eastern
PA and NJ. The ECMWF keeps the perturbations less in phase
initially; however, this phasing begins in earnest early next
week. As a result, it has a noticeably wetter solution for
Monday night and Tuesday as the attendant front moves through,
slowing as downstream ridge amplification occurs rapidly. The
main time frame of concern would be Monday night into Tuesday,
as isentropic lift aided by a synoptically-induced low-level jet
is positioned favorably in the right-entrance region of a
departing upper-level jet streak. The CMC, meanwhile, looks like
an outlier during this entire period (including with ensembles)
and was disregarded.

The end result is a pretty wet forecast for Monday and Tuesday,
but uncertainty regarding exactly when. The GFS has more
favorable timing from a convective standpoint, but the ECMWF has
a much more favorable synoptic environment for heavy rain.
Either way, expect this period to be unsettled, with high PoPs
and slight chances of thunder mentioned.

Temperatures should be warm downstream of the system, though
may be dampened somewhat by widespread clouds/precipitation.
Generally kept things close to a consensus/continuity blend.

Should see a drying trend by midweek, though an upstream
northwest- flow perturbation may bring some showers to the area
Tuesday night and Wednesday. PoPs continue through this time,
with a cooling trend in the wake of the early-week system.

&&

.AVIATION /14Z THURSDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Rest of today...VFR conditions expected. Increasing high and
mid level clouds through the day. Light winds this morning will
become southwest to west around 10 knots. Some gusts around 20
knots possible this afternoon.

Tonight..VFR conditions expected. Ceilings will gradually lower
but remain above 4000ft through the night. Winds will become
light and variable overnight veering to the east toward morning.
Rain showers are expected to start arriving after 9Z, first at
RDG and then nearing KPHL closer to 12Z.

Outlook...
Friday and Friday night...Periods of sub-VFR probable with a
chance of rain. East winds 5 to 15 kts (stronger near the coast)
on Friday changing to south and then west Friday night.
Moderate confidence.

Saturday...Mainly VFR with northwest winds 5 to 15 kts.
Moderate confidence.

Saturday night and Sunday...Mainly VFR with light north winds
Saturday night becoming easterly or southeasterly on Sunday.
Increasing cloudiness on Sunday. Moderate confidence.

Sunday night and Monday...Periods of sub-VFR possible with
increasing chances for showers/storms, especially on Monday.
Southeast or south winds 5 to 15 kts, possibly stronger near the
coast. Low confidence.

&&

.MARINE...
Fairly quiet conditions are expected on the area waters through
this evening. Seas will be around 2 to 3 feet on the ocean and
1 to 2 feet in the Delaware Bay. Winds will be out of the
southwest today around 10 to 15 knots with gusts around 20
knots, becoming more northeasterly tonight. The northeasterly
wind surge tonight may allow for some wind gusts near 25 knots
to occur over the ocean waters as we head into early Friday
morning.

Outlook...
Friday through Sunday...Sub-advisory winds/seas expected. A
chance of rain and visibility restrictions Friday into Saturday
morning.

Sunday night and Monday...Increasing chances of showers/storms,
especially Monday, with southeast winds increasing and seas
building. Cannot rule out advisory conditions by late Monday,
though confidence is low.

&&

.FIRE WEATHER...
Conditions will again be quite dry today across the forecast
area. However, winds will not be as robust as they were on
Wednesday. Gusts around 20 mph are possible this afternoon,
especially in northern and central New Jersey. We will issue a
Special Weather Statement for those areas to highlight an
enhanced risk of wildfire spread even though they will not quite
meet the criteria for a Red Flag Warning.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...CMS
Near Term...Iovino/Meola
Short Term...CMS
Long Term...CMS
Aviation...CMS/Meola
Marine...CMS/Meola
Fire Weather...Meola/Iovino
Hazardous weather outlook, Apr 4, 3:51 AM EDT, 12 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
351 AM EDT Thu Apr 4 2019

NJZ001-PAZ054-055-050800-
Sussex-Carbon-Monroe-
351 AM EDT Thu Apr 4 2019

This Hazardous Weather Outlook is for northern New Jersey and
northeast Pennsylvania.

.DAY ONE...Today and tonight.

A brief wintry mix or a period of freezing rain may develop late
tonight in the higher elevations. Slippery travel is possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A period of freezing rain may occur on Friday morning, especially in
the higher elevations. Slippery travel is possible.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001>004-MDZ008-012-015-019-020-NJZ007>010-012>027-PAZ060>062-070-
071-101>106-050800-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Warren-Morris-Hunterdon-Somerset-
Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-
Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Berks-Lehigh-Northampton-Delaware-
Philadelphia-Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
351 AM EDT Thu Apr 4 2019

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania and southeast Pennsylvania.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-050800-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
351 AM EDT Thu Apr 4 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

CMS

Nearby

Small Craft Advisories in New Jersey, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.